Pseudoconcave Lie groups
Compositio Mathematica, Volume 25 (1972) no. 2, p. 109-115
@article{CM_1972__25_2_109_0,
     author = {Andreotti, Aldo and Huckleberry, Alan},
     title = {Pseudoconcave Lie groups},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     pages = {109-115},
     zbl = {0239.32018},
     mrnumber = {316752},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_2_109_0}
}
Pseudoconcave Lie groups. Compositio Mathematica, Volume 25 (1972) no. 2, pp. 109-115. http://www.numdam.org/item/CM_1972__25_2_109_0/

Adams, Frank J. Lectures on Lie Groups, W. A. Benjamin, 1969. | MR 252560 | Zbl 0206.31604

Morimoto, Ahihiko On the classification of noncompact complex abelian Lie groups, Trans. Amer. Math., Soc., 123 (1966), pp 200-228. | MR 207893 | Zbl 0144.07903